# SDR USAA2014062400008

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 14,153 hours, 11,812 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2822A000003
- Part serial: 05258
- Condition: Failed
- Location: Rt Mlg
- Part time: 14,153 hours, 11,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SHOCK STRUT ASSEMBLY SEPARATOR PISTON FAILURE.  INTERNAL DAMAGE.  ACFT YAWED TO THE RT DURING TAKEOFF.  REPLACED RT MLG SHOCK STRUT ASSEMBLY IAW JOB CARD 43L73132002.
